# SDR DHL2001740C27

- Difficulty date: January 16, 2001
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 950A RBL 4 FLOOR SUPPORT ANGLE HAS CORROSION AND DOUBLE HOLES.  ROUTED OUT CORROSION AND DOUBLE HOLES AT STA 950A FLOOR SUPPORT B727 SRM 51-40-4.  INSTALLED ANGLE REPAIR AT FS 950A RBL 4 FLOOR SUPPORT AS PER B727 SRM 51-40-21, PO 8318692, LOT 74758/01.  ALODINE AND PRIME AREA AS PER B727 SRM 51-10-2.  MAT LOSS .035 FOUND OUT OF LIMITS.  REPAIR SIZE 1 X 1 X 14 INCH.
